# SDR IPXA2023083064680

- Difficulty date: August 3, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 33,958 hours, 20,570 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: AFT CARGO COMPT, FRAME STA 1260, FOUND DENT, BETWEEN S-25R TO S-26R. MAJOR REPAIR. REVIEWED.PERFORMED CUTOUT OF DAMAGED AREA.PERFORMED SURFACE HFEC INSP AT FRAME STA 1260, S-25R TO S-26R.CRACK AND SURFACE AREA DEFECT FREE AT THIS TIME IAW SRM 53-00-07-2R-6.
